# SDR R61A2020032090424

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 16,897 hours, 11,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIPS FROM ROW 2C TO FORWARD CLOSET INOPERATIVE ON AIRCRAFT. R&R PHOTOLUMINESCENT STRIP FROM FWD CLOSET TO 2ND ROW RH SIDE IAW SAMM 33-50-00-1.
